Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

On the Statistical Analysis of Identities: Comment

Arthur S. Goldberger
American Journal of Agricultural Economics
Vol. 52, No. 1 (Feb., 1970), pp. 154-155
Stable URL: http://www.jstor.org/stable/1238188
Page Count: 2
  • Download ($36.00)
  • Subscribe ($19.50)
  • Cite this Item
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
154
    154
  • Thumbnail: Page 
155
    155